# SDR FDEA200905091588

- Difficulty date: May 9, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 43,596 hours, 34,294 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65162161
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE FALSE SPAR LOWER CHORD IS CRACKED AT WBL 118.  REPAIRED RT WING T/E FALSE SPAR LOWER CHORD ANGLE IAW DRAWING SR27-57-038   REV C.
